# SDR ABXA000415

- Difficulty date: August 29, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99220422
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUT FITTING CRACKED AT STATION 870R.  REPLACED FLOOR SUPPORT STRUT IAW DC9 SRM 51-30-5.
